MathSciNet Relay Station
MathSciNet bibliographic data
MR1995504 (2004g:35083) 35J60 (34B18 35B33)
Felmer, Patricio L.; Quaas, Alexander On critical exponents for the Pucci's extremal operators. Ann. Inst. H. Poincaré Anal. Non Linéaire 20 (2003), no. 5, 843–865.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement